# SDR CALA2014030300263

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 73,949 hours, 18,676 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 148N8402
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0587 APU FIRE WALL LOWER MID-POINT BY DOOR HOOK REST FOUND GOUGED.  GOUGE WAS OUT OF LIMITS.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER & INSTALLED SEALED REPAIR IAW B757 SRM REF 53-80-08 & 51-20-05 AT APU FIRE WALL MID-POINT BY DOOR HOOK REST.
